Duke Mathematical Journal

The error term in Nevanlinna theory

Serge Lang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 56, Number 1 (1988), 193-218.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077306458

Mathematical Reviews number (MathSciNet)
MR932862

Zentralblatt MATH identifier
0659.32005

Digital Object Identifier
doi:10.1215/S0012-7094-88-05609-8

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 11J68: Approximation to algebraic numbers

Citation

Lang, Serge. The error term in Nevanlinna theory. Duke Mathematical Journal 56 (1988), no. 1, 193--218. doi:10.1215/S0012-7094-88-05609-8. http://projecteuclid.org/euclid.dmj/1077306458.


Export citation

References

  • [Ad1] W. Adams, Asymptotic Diophantine approximations to $e$, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 28–31.
  • [Ad2] W. Adams, Asymptotic diophantine approximations and Hurwitz numbers, Amer. J. Math. 89 (1967), 1083–1108.
  • [C-G] J Carlson and P. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (2) 95 (1972), 557–584.
  • [Ch] Shiing-shen Chern, Complex analytic mappings of Riemann surfaces. I, Amer. J. Math. 82 (1960), 323–337.
  • [Gr] P. A. Griffiths, Entire holomorphic mappings in one and several complex variables, Princeton University Press, Princeton, N. J., 1976.
  • [La1] S. Lang, Asymptotic Diophantine approximations, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 31–34.
  • [La2] S. Lang, Differential manifolds, Springer-Verlag, New York, 1985, (Reprint from Addison-Wesley, Reading, MA, 1972).
  • [La3] S. Lang, Higher dimensional diophantine problems, Bull. Amer. Math. Soc. 80 (1974), 779–787.
  • [La4] S. Lang, Introduction to diophantine approximations, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966.
  • [La5] S. Lang, Real analysis, Addison-Wesley Publishing Company Advanced Book Program, Reading, MA, 1983.
  • [La6] S. Lang, Report on diophantine approximations, Bull. Soc. Math. France 93 (1965), 177–192.
  • [Ne] R. Nevanlinna, Analytic functions, Translated from the second German edition by Phillip Emig. Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer-Verlag, New York, 1970, (Translation of previous edition [1936, 1953]).
  • [Os1] C. F. Osgood, A number theoretic-differential equations approach to generalizing Nevanlinna theory, Indian J. Math. 23 (1981), no. 1-3, 1–15.
  • [Os2] C. F. Osgood, Sometimes effective Thue-Siegel-Roth-Schmidt-Nevanlinna bounds, or better, J. Number Theory 21 (1985), no. 3, 347–389.
  • [St] W. Stoll, Value Distribution on Parabolic Spaces, Springer Lecture Notes, vol. 600, Springer-Verlag, New York, 1973.
  • [Vo1] P. Vojta, A higher-dimensional Mordell conjecture, Arithmetic geometry (Storrs, Conn., 1984) eds. G. Cornell and J. Silverman, Graduate Texts in Math., Springer, New York, 1986, pp. 341–353.
  • [Vo2] P. Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Mathematics, vol. 1239, Springer-Verlag, Berlin, 1987.
  • [Vo3] P. Vojta, Integral points on varieties, dissertation, Harvard University, 1983.